| Catalog Number |
NLD-15545C-21 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The anesthetic is a supplied item and the complaint notification was forwarded to the supplier.Batch record review performed by the supplier for bupivacaine lot # 54438ev revealed no discrepancies that may have contributed to a complaint of this nature.All testing was performed and was within specification requirements.Retained file samples for the lot in question was tested for potency and found to be within specification.See attached hospira's evaluation report.Possible causes of lack of effect may be administration technique or patient anatomical variations, including pathological or psychological factors.The complaint could not be confirmed.
Event or Problem Description
It was reported that during use of a portex® spinal anesthesia tray bupivacaine failed.